# SDR DL757011507

- Difficulty date: September 7, 2001
- Submitted: September 21, 2001
- Operation: Air carrier
- Aircraft: N661DN
- Make and model: Boeing 757232
- Aircraft serial: 24972
- Aircraft time: 37,801 hours, 18,384 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Odor
- Condition: Detected
- Location: Cabin
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: H

## Discrepancy

ABOUT 3 HRS INTO FLT THE PASSENGERS AND FLT ATTENDANTS REPORTED AN ODOR IN THE AFT CABIN.  ODOR STRONGEST AROUND ROWS 30  AND 31.  SHUT OFF THE UTILITY BUSES AND RT RECIRC FAN AND CREW REPORTED THE ODOR BEGAN TO DISSIPATE.  ODOR WAS REPORTED AS SMELLING LIKE A PLASTIC SMELL.  NEVER SMELLED ODOR FROM OR IN THE COCKPIT.  POWERED UTILITY BUSES.  TURNED ALL CABIN LIGHTS ON, RAN RECIRC FANS FOR SEVERAL MINUTES.  NO ODOR AND NO HISTORY.
